# SDR 7C7A2022031700012

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 42,878 hours, 47,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON CENTER FUSELAGE RH TOP SKIN PANEL ASSEMBLY PN 85320282 BETWEEN X291.40 -X312.35 AND STR. 1-2S. REF. 008.53-22.07
